Couldn't find what you looking for?

TRY OUR SEARCH!

:-( Irritable bowel syndrome(diagnosed) ,
constant need to urinate and sharp pain also,
constant tiredness weakness and dizziness ,
body tremours especially in the hands,
horrible discomfort after eating and increased pulse rate after eating and heavyness when I breath
, underweight ,
unable to tell if I am hungry or not ,
muscle pain and other body pains,
feel like I am getting a fever a lot or like I am comin on wit something ,
headaches all types sharp pains,
bloated stomach ,
pale dry dull skin,
I think I have a weak immune system,
Dizzyness and light headed when I move,
unable to do much exercise as it makes me feel sick and dizzy,
constant nausea and stomach pains,
bad reaction to alcohol,
travel sickness,
get very pain stomach pains and get weak and shaky at the time of my period,
also a feeling like I am going to collapse often or like go unconscious. constant body heavyness find it hard to like carry myself around.
I also feel hungry even after I eat sumtimes.
I feel like stoned like high or something like im on drugs or something.

These symptoms have been here for around 2 yrs or even longer but they keep getting worse.


Current medication: lustral 100 and concerta 54 been on it for just over a year


Tests I have received ; full ultra sound , barrium swallow , camera test into the stomach , urine and blood tests, mri scan (1 year ago), blood pressure , egc scan


All came back normal with only slightly low blood pressure.

Btw I am 18 Caucasian and have no previous sever illness or infections and I eat well .

I don’t have coelic disease

Loading...

Lustral (Zoloft) is used to treat anxiety disorder and clinical depression. Concerta is used to treat attention deficit hyperactivity disorder (ADHD). Severe anxiety and depression are contraindications for Concerta because Concerta can make their symptoms worse. So I am puzzled why your doctor prescribed both Lustral and Concerta at the same time. The 2 drugs apparently did not serve you well. I suspect many of your symptoms are side effects of the two contradicting medications. My approach to your illness would be behavioral, assuming that you are suffering from some kind of anxiety disorder. Your physical condition apparently has made it difficult if not impossible for you to have any form of social life. First thing you need to do is to engage in some form of regular physical exercise. Allocate a certain time everyday for physical exercise. Exercise for 5 to 10 minutes or until you are tired. Gradually increase the time when your body starts to get stronger. If you are a girl, try to find yourself a boyfriend. It does not have to be somebody special at this time. Just somebody that you enjoy hanging around with - a platonic male friend if you don't want to engage in sexual activity at this time. He may be the gateway for you to become more socially involved.
Reply

Loading...

Hello...I hope you are still following your original post...because I have the EXACT same symptoms and have had them for more than two years! They seem to be getting worse and I have had so many tests it's unreal! I am older than you and female. I was just hoping (beyond hope!) that you hhave been able to get a proper diagnosis. If you have the time I would really appreciate hearing back from you on this post.

Hope things are better for you and that you are now well. Thanks in advance for your reply.

Reply

Loading...